high gfr hyperfiltration and low serum creatn is a risk factor for diabetic nephropathy ??? what is your e gfr value ?
Perhaps I am confused. I thought in another post you said you were not diabetic?
I’m just trying to get information for situations
It is still confusing to me.
Would you be able to elaborate on which situations you are trying to get information on?
they seem to be very anxious, as demonstrated by their previous post. Responding to their queries is likely quite a time waster–it’s not like they NEED information related to diabetes and/or complications.
Hi Sterling. I don’t mean to be unwelcoming but you haven’t been particularly forthright about what your purpose is in being here. The site is primarily for people directly affected by diabetes, either as patients or caregivers, and while it isn’t exclusive to those categories, anyone who doesn’t belong to either of them needs to be clear about what they’re doing here from the start. Whereas you had to be confronted directly in your other thread before you acknowledged that you’re not diabetic or involved in diabetes care. Likewise, “just trying to get information for situations” is so vague as to be meaningless and smacks of ulterior motives or bad faith.
We are all dealing with a difficult, life threatening condition, and trust among the members is absolutely essential. Idle curiosity from someone with no stake in what we are dealing with undermines trust and is frankly offensive. We require a fuller explanation of where you’re coming from, otherwise we will be shutting down your account.
They’ll do it^ Believe me.
I’m wondering if English is a second language to the poster. That would make me see their posts quite differently.
I’m just scared and I want to get information I’m so sorry I apologize to everyone
Because my Fasting insulin low and 102 glucoze
I believe you have a valid point Sam. If there is a language barrier we should do our to best to work it out
From what I read from this thread and @Sterling’s previous thread he is concerned about his elevated fasting blood sugars since starting the drug Accutane.
After doing some research on Accutane it appears that he has a valid concern. Accutane is known to cause increased insulin resistance and there is a slight risk of it progressing to a Type 2 diabetes diagnosis.
It is only a risk, I suggest that @Sterling discuss this risk with his doctor.
I believe it is, yes, per the IP address. But it’s also a location that has recently been a source of dubious traffic, which is why I’m asking for further clarification first.
There is a vast amount of misinformation regarding Accutane floating around the web. Significantly more so than typical medications.
In the USA it would be a serious FDA violation to be receiving Accutane without being under the very close supervision of a Doctor.
Whether a person is within the USA and receiving Accutane under the jurisdiction of the FDA or whether they are outside the USA, the best source of reliable information is their prescribing doctor.
While I only scratched the surface in my research on this drug it alarms me. Type 2 is not the only diabetes concern of Accutane, it is thought but not proven to be a trigger drug for Type one also. On top of that there are other possible side effects beside diabetes concerns.
Yes i dont have english im Turkish
İ dont have insülin resistance homa ir 0.6 maybe im going lada and type 1 ?
Thanks for replying @Sterling, much appreciated, and apologies if my tone seemed harsh, but as I said, we recently had a series of harassing posts from a Turkish IP, and these things often come in waves. The perpetrators are always doing their best to obscure what they’re up to, so we have to be vigilant about them.
As I think people pointed out in your original thread, the numbers you posted don’t immediately suggest Type 1, which is actually pretty rare. There are lots of things that can affect BG levels even in people who don’t have ether type of diabetes, including effects of medications that interact with the endocrine or adrenal system. But it doesn’t look like there’s enough information about Accutane to know for certain whether it’s a factor, at least as far as Dr Google can tell us.
In any case it’s certainly fair game to ask whether there’s reason for concern—the question comes up here fairly regularly in fact. But while we can voice our opinions, the only way to get certainty one way or the other is from a medical professional, who can order certain tests for antibodies and peptide levels. I don’t know much about the medical system in Turkey, but assuming you have a primary care doctor that would be the way to proceed. Whoever prescribed the Accutane should have some knowledge of its known side effects as well.
I’m sorry for them you’re a good man, thank you for accepting me